# SDR QXEA0001352

- Difficulty date: May 16, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 4,995 hours, 6,893 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Skin
- Condition: Scratched
- Location: Empanage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- SCRATCH ON EMPENNAGE, LEFT HAND SIDE AT STATION 718.252 AT STRINGER 16P.  REPAIRED IAW DASH 8 SRM 53-30-2A, PAGE 5, FIGURE 1.
